# SDR FDEA201304180803

- Difficulty date: April 18, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 67,846 hours, 15,676 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AILERON INBD T/E UPPER SURFACE FROM XOA 841 TO XOA 860 FOUND DELAMINATED.  EA 1-5750-166115 AND SRM 57-  60-80 REPAIR 1 PARA.  4A HAS BEEN   COMPLIED WITH.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 116.
